Existence of Nonoscillatory Solutions of First-Order Neutral Differential Equations
Božena Dorociaková,
Anna Najmanová and
Rudolf Olach
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
This paper contains some sufficient conditions for the existence of positive solutions which are bounded below and above by positive functions for the first-order nonlinear neutral differential equations. These equations can also support the existence of positive solutions approaching zero at infinity
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/346745.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/346745.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:346745
DOI: 10.1155/2011/346745
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().